Corrigendum: Emerging Market Currency Excess Returns
Stephen Gilmore and
Fumio Hayashi
American Economic Journal: Macroeconomics, 2012, vol. 4, issue 1, 283-283
JEL-codes: C58 F31 G15 (search for similar items in EconPapers)
Date: 2012
Note: DOI: 10.1257/mac.4.1.283
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.aeaweb.org/articles.php?doi=10.1257/mac.4.1.283 (application/pdf)
Access to full text is restricted to AEA members and institutional subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:aea:aejmac:v:4:y:2012:i:1:p:283-283
Ordering information: This journal article can be ordered from
https://www.aeaweb.org/journals/subscriptions
Access Statistics for this article
American Economic Journal: Macroeconomics is currently edited by Simon Gilchrist
More articles in American Economic Journal: Macroeconomics from American Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Michael P. Albert ().